Go Back   NeuroTalk Support Groups > >

Frustrated!!

Reply
 
Thread Tools Display Modes
Old 07-23-2015, 03:23 PM   #31
tracyh
Junior Member
 
Join Date: Jun 2015
Posts: 22
Default

English Dave, I'm so sorry you couldn't have the surgery. To date I'm doing somewhat better.

I'm hoping the paresthesia is transient and will go away once my nerve is completely weaned off my medication.

My daughter is in the medical field, just like her Mom, and continues to harp on me that nerves can take up to 1 year to completely heal.

I hope your meds are helping with you pain

Tracy
tracyh is offline   Reply With Quote
"Thanks for this!" says:
Burntmarshmallow (07-23-2015), EnglishDave (07-29-2015)
Old 07-27-2015, 08:36 AM   #32
Cheryl1818
Junior Member
 
Join Date: Jun 2015
Posts: 82
Default

I'm sorry to hear that you had to go through all this while caring for your little one. I'm extremely grateful that my health problems started after my kids were grown and out of the house.
I hope your nerve is continuing to heal. I hadn't heard that it can take a whole year. That's good to know.
Cheryl1818 is offline   Reply With Quote
"Thanks for this!" says:
Burntmarshmallow (07-27-2015)
Old 07-30-2015, 11:03 AM   #33
Burntmarshmallow
Grand Magnate
 
Burntmarshmallow's Avatar
 
Join Date: Sep 2006
Location: east coast florida
Posts: 3,454
Default

Tracy I hope you are having good days. That your nerve is calming down and healing as the pain lessens.we have something in common besides the t.n. my oldest is in the medical field too . she has a college degree in bio med and just finished her first year at med school in UNC . a first generation college for us tho. lol funny how things turn out she was in grade 3 when I had my accident and got this t.n. monster. She vividly recalls watching the helicopter land at the accident a block away from her school she was waiting for me to pick her up ... enough flash back for me on that ugly time back there. But sometimes the bad hard things do leave a positive impact and inspire in a good way. Sending you all the best and praying you continue to heal and become pain free.PEACE
BMW
Burntmarshmallow is offline   Reply With Quote
Old 08-01-2015, 10:17 AM   #34
tracyh
Junior Member
 
Join Date: Jun 2015
Posts: 22
Default

My pain seems to be gone. I do get occasional twinges in my lower teeth. It doesn't hurt. It just seems to surprise me.

The numbness seems to be kind of traveling around my face now, so I'm trying to take that as a sign that it will eventually be somewhat better. It does this every time my meds are decreased. I'm still wondering if this is just because my nerve it having "withdrawal" symptoms and is just learning how to adjust without medications. I truly how that is the case.

I'm doing cheek and jaw exercises several times a day with massage without fail and I think it helps. I also do not have to wear the lower retainer anymore. I have gotten a permanent retainer instead. That also seems to have helped a little bit. Maybe it was putting pressure on my nerves?

So many questions and not enough answers!! It's been just over 2 months since my surgery and I'm sure I still have much healing left. Maybe because I had so much manipulation of my nerve, due to multiple veins being wrapped around, my recovery will take longer than most people?

Either way I'm definitely having more good days than bad and I am forever grateful to my neurosurgeon.

Praying for all my fellow TN sufferers to have pain free days
tracyh is offline   Reply With Quote
"Thanks for this!" says:
Burntmarshmallow (08-02-2015), EnglishDave (08-01-2015), Vowel Lady (08-05-2015)
Old 08-11-2015, 12:03 PM   #35
tracyh
Junior Member
 
Join Date: Jun 2015
Posts: 22
Default

Almost 3 months post op MVD. Has anyone out there had withdrawal symptoms from Bacolfen? Currently experiencing depression fatigue and sleeping issues.

I have a hard time just getting out of bed in the morning. I find it strange that I had no problems stopping Norco, but this one is getting to me.

Not to mention the left side of my face and head is still numb. The past week has been extremely hard on me. Any advice??
tracyh is offline   Reply With Quote
Old 08-11-2015, 12:54 PM   #36
Burntmarshmallow
Grand Magnate
 
Burntmarshmallow's Avatar
 
Join Date: Sep 2006
Location: east coast florida
Posts: 3,454
Default

I can help with that. I have had plenty of meds to try before anything else was even looked at.Each Med or combo of meds affect each of us different . I would definitely bring this up with your doctor so that you can safely and slowly reduces your med and also so the Dr. knows every things in your healing and recovery is progressing as they expect. I would guess that perhaps the Dr might switch medication to help with some of the issues . I found i was allergic to anit seizure meds by going to the er with totally body tremors.and other meds I have looked like i was detoxing from some bad street drug or something. It is a slow process it dose not matter the treatment I know it is so hard waiting for everything to just calm down and be off some of those meds. and that in turn can get the stress up and that wakes up the pain monster but just keep holding in there. I would call Dr before end of week it wont hurt to check in and get input. thats what he is there for . so do not feel like you are bothering the Dr. they are getting paid to be your doctor they serve you not the other way around.also dont forget you can contact Ella since she has had one . do cold or warm compression help ? sending low pain and healing thoughts to you. also if you need anything to I will try and help or just listen . Baby steps one day at a time . PEACE
BMW
Burntmarshmallow is offline   Reply With Quote
Old 08-11-2015, 08:15 PM   #37
Cheryl1818
Junior Member
 
Join Date: Jun 2015
Posts: 82
Default

Tracy,
I'm sorry you're having a set-back. Is Balcofen a muscle relaxer? I've tried a lot of different meds, but haven't had any experience with muscle relaxers. I agree that you should talk to your doctor about this. I hope you get to feeling better soon. Cheryl
Cheryl1818 is offline   Reply With Quote
Old 08-12-2015, 02:21 PM   #38
tracyh
Junior Member
 
Join Date: Jun 2015
Posts: 22
Default

You guys I'm losing it!! I stopped the Baclofen weeks ago (Cheryl it is a muscle relaxer). I had no problems with that. It's the Neurontin that's causing a problem.
I talked with the doc today and instead of taking it once a day I will be taking smaller doses 3 times a day. Hopefully by having it in my system throughout the day the jaw pain will improve.

My TN pain seems to gone!! I will see my neurosurgeon soon for my 3 month follow up. Maybe he will suggest physical therapy for this ridiculous jaw pain??

My mood luckily had improved!! My family is actually throwing me a "recovery party" this weekend. I am so looking forward to seeing all my family and friends. My Dad was beside himself when he found out about the brain surgery and this party HE planned helped him get through it.

Sending painless thoughts. Tracy
tracyh is offline   Reply With Quote
"Thanks for this!" says:
Cheryl1818 (08-17-2015), EnglishDave (08-12-2015), Enna70 (08-12-2015)
Old 08-12-2015, 03:09 PM   #39
Burntmarshmallow
Grand Magnate
 
Burntmarshmallow's Avatar
 
Join Date: Sep 2006
Location: east coast florida
Posts: 3,454
Default

Neurotin MADE ME SUICIDAL this DOSE Not mean you or others will have same side affect but .... please please call doc if you start feeling depressed. So nice to hear tn. pain is evacuating .And your having rebound party. Sweet. Now at this party You kick back don't over do it. Big smiles thanks for update.
Burntmarshmallow is offline   Reply With Quote
"Thanks for this!" says:
Cheryl1818 (08-17-2015), Enna70 (08-12-2015), tracyh (08-17-2015)
Old 08-17-2015, 08:41 PM   #40
Cheryl1818
Junior Member
 
Join Date: Jun 2015
Posts: 82
Default

Tracy,
Are you feeling better with the neurotin dosing? How was the recovery party? That was a really nice thing for your family to do. I'm so glad that your TN pain is gone and I hope the jaw pain is getting better.
Cheryl1818 is offline   Reply With Quote
"Thanks for this!" says:
EnglishDave (08-18-2015)
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Lil frustrated.. Lin_Z Myasthenia Gravis 2 05-29-2013 12:37 PM
frustrated Royce New Member Introductions 4 05-06-2012 08:08 PM
frustrated! Cass30 Peripheral Neuropathy 3 04-11-2012 04:44 PM
So frustrated.... Erin524 The Stumble Inn 10 04-22-2011 12:06 PM
Very Frustrated! momw/rsdchild Reflex Sympathetic Dystrophy (RSD and CRPS) 21 02-28-2011 01:28 PM


All times are GMT -5. The time now is 10:19 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.

All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy